# SDR SWAA071614

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 36,886 hours, 30,856 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546435237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LEFT WING OUTBOARD T/E AFT FLAP UPPER AFT SURFACE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
